# SDR YENA2025010800033

- Difficulty date: January 4, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N3139J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55234
- Aircraft time: 3,515 hours, 1,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#1592, TPA-BOS. 'L1 SLIDE DEPLOYED; R&R L1 DOOR SLIDE IAW AMP J25-63-01. INFLATION VALVE SAFETY PIN STILL INSTALLED. DEFECT REMAINS OPEN AT THIS TIME.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
